MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION ENDOTAK RELIANCE; IMPLANTABLE LEAD

BOSTON SCIENTIFIC CORPORATION ENDOTAK RELIANCE; IMPLANTABLE LEAD
Model Number 0275
Medical Device Problem Codes Signal Artifact/Noise (1036); Fracture (1260); High impedance (1291); Over-Sensing (1438); Pacing Problem (1439)
Health Effect - Clinical Code Asystole (4442)
Date of Event 08/05/2023
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that this right ventricular lead exhibited noise, oversensing and pacing inhibition of up to seven seconds.Due to this, inappropriate episodes were stored.Additionally, high out of range impedance measurements were noted.Further evaluation of the patient was discussed.This lead remains in service.No further adverse patient effects were reported.
 
Event or Problem Description
It was reported that this right ventricular lead exhibited noise, oversensing and pacing inhibition of up to seven seconds.Due to this, inappropriate episodes were stored.Additionally, high out of range impedance measurements were noted.Further evaluation of the patient was discussed.Additional information was received that this lead was explanted.No additional adverse patient effects were reported.Review of medical records indicate that a competitor was in charge of the replacement procedure, this lead was returned to boston scientific for analysis.Additional information was received detailing that this lead was discovered to have experienced fracture prior to the explant.
 
Additional Manufacturer Narrative
Additional information was added to the following fields: b5: describe event or problem field h6: device codes.
 
Additional Manufacturer Narrative
Upon receipt at our post market quality assurance laboratory, a thorough evaluation of the lead was performed.The was returned severed approximately 155 mm from the terminal end.Only the proximal segment was returned.Testing was completed to assess lead electrical performance.Measurements throughout these tests were within normal limits.Laboratory testing was unable to reproduce the reported clinical observations and detailed analysis did not reveal any abnormalities.Laboratory analysis did not identify any lead characteristics that would have caused or contributed to the reported clinical observations.
 
Event or Problem Description

Brand Name
ENDOTAK RELIANCE
Common Device Name
IMPLANTABLE LEAD
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
road 698, lot no. 12
dorado PR 00646 -260
*   00646-2602
Manufacturer Contact
timothy degroot
4100 hamline avenue north
saint paul, MN 55112
6515826168
MDR Report Key17669863
Report Number2124215-2023-47434
Device Sequence Number7105042
Product Code NVY
UDI-Device Identifier00802526531224
UDI-Public00802526531224
Combination Product (Y/N)Y
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
P910073/S077
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2014
Device Explanted Year2023
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 03/14/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date07/09/2016
Device Model Number0275
Device Catalogue Number0275
Device Lot Number313192
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/10/2023
Supplement Date Received by Manufacturer01/18/2024
Not provided
Initial Report FDA Received Date09/01/2023
Supplement Report FDA Received Date02/07/2024
03/14/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/09/2014
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age70 YR
Patient SexFemale